Grande Prairie, Alberta – Grande Prairie RCMP GIS Drug Section has received laboratory analysis results on drugs seized by police during various occurrences over the last year. Substances initially believed to be cocaine and heroin have returned as a variety of different compositions including the following:
• Carfentanil, Benzodiazepine and caffeine
• Cocaine, Carfentanil, Fentanyl, Methamphetamine, Bensodiazepine and caffeine
• Carfentanil, Fentanyl, Methamphetamine and Caffeine
• Heroin, Cocaine, Fentanyl, Phenacetin and Caffeine
• Heroin, Fentanyl and Caffeine
• Cocaine, Methamphetamine and Caffeine
• Cocaine, Methamphetamine, Benzocaine and Caffeine
• Cocaine, Carfentanil, Fentanyl, Methamphetamine and Caffeine
• Fentanyl and Caffeine
• Carfentanil and Caffeine
• Fentanyl and Tramadol
Each of these combinations contain strong opiates that can be highly addictive. Drug misuse can often lead to harmful side effects including overdoses. There is an increased risk when different drugs are combined with each other, or with alcohol, and when the user is unaware of the content of the drugs they are consuming.
Signs of drug overdose include:
• Difficulty walking, talking, staying awake
• Blue lips or nails
• Small pupils
• Cold/clammy skin
• Dizziness and confusion
• Choking, gurgling or snoring sounds
• Slow, weak or no breathing
• Inability to wake up
An overdose is always an emergency. If you witness a drug overdose, call 9-1-1 immediately and provide whatever assistance possible.
Naloxone is a fast acting drug that temporarily reverses the effects of opioid overdoses and should be administered if its available.
To report drug related activity please contact Grande Prairie RCMP at 780-830-5701 or your local police. If you wish to remain anonymous, you can contact Crime Stoppers at 1-800-222-8477 (TIPS), online at www.P3Tips.com or by using the “P3 Tips” app available through the Apple App or Google Play Store.”
Grande Prairie RCMP
Please help spread the word by "sharing" our reports on your social media accounts.